The Annals of Mathematical Statistics

Large-Sample Theory: Parametric Case

Herman Chernoff

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 27, Number 1 (1956), 1-22.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728347

Digital Object Identifier
doi:10.1214/aoms/1177728347

Mathematical Reviews number (MathSciNet)
MR76245

Zentralblatt MATH identifier
0072.35703

JSTOR
links.jstor.org

Citation

Chernoff, Herman. Large-Sample Theory: Parametric Case. Ann. Math. Statist. 27 (1956), no. 1, 1--22. doi:10.1214/aoms/1177728347. https://projecteuclid.org/euclid.aoms/1177728347


Export citation